Hi, i want to refer you to a question i just answered in the hope it can help you...
Regarding the tiredness, lethargy is a withdrawal symptom. When i discontinued Tramadol, the tiredness was worse for the 1st week following discontinuation, lifting a bit during the 2nd week, and then not much of an issue thereon. Hopefully you will be feeling better very soon, but please consult your doctor if you are concerned about anything...
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking tramadol - 3X 50 mgs a day for about 2 weeks - I stopped I had withdrawal. Help!?
Posted 5 Apr 2012 • 5 answers
Posted 13 Aug 2015 • 3 answers
Posted 12 Dec 2015 • 2 answers
I stopped taking tramadol two weeks ago and I'm experiencing depression and aggression and fatigue.?
Posted 19 May 2016 • 4 answers
Posted 7 Dec 2016 • 1 answer